# SDR CA121010010

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6400 · Tail Rotor System
- Part: Pin
- Part number: 206928110
- Condition: Failed
- Location: T/R Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE DOING PREFLIGHT CHECKS FOR A TRAINING FLIGHT WITH DUAL PILOTS AND DUAL CONTROLS INSTALLED, TRAINING PILOT WAS IN THE LT SEAT DURING START-UP. ONCE AT IDLE, THE PILOT IN THE LT SEAT ADJUSTED HIS SITTING POSITION, PUSHING HIMSELF BACKWARDS WHILE APPLYING EQUAL PRESSURE TO BOTH PEDALS (AS YOU NORMALLY WOULD DO IN ANY CHAIR) WITH HIS FEET TO ASSIST AS HE TRIED TO SIT UP STRAIGHTER. UPON APPLYING PRESSURE TO THE PEDALS, THE EXPANDABLE PIN ASSEMBLY THAT IS INSTALLED UNDER STC SR00513AT CATASTROPHICALLY FAILED, COMING OUT OF THE BELLCRANK AT THE FRONT OF THE PEDAL MOUNT, AND CAUSING THE PILOT TO INPUT LT PEDAL WHAT NOT INTENTED, AND THE ACFT SPUN ON THE RAMP. AFT WAS SHUTDOWN, EXPANDABLE PIN ASSY REPLACED AND FUNCTION TESTED FOR SENSE OF OPERATION WITH NO FURTHER DEFECT.
